Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Congruences for Hecke eigenvalues in minus spaces

Authors
Choi, So YoungKim, Chang HeonLee, Kyung Seung
Issue Date
Dec-2020
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Keywords
Weakly holomorphic modular form
Citation
JOURNAL OF NUMBER THEORY, v.217, pp.353 - 375
Indexed
SCIE
SCOPUS
Journal Title
JOURNAL OF NUMBER THEORY
Volume
217
Start Page
353
End Page
375
URI
https://scholarworks.bwise.kr/gnu/handle/sw.gnu/5864
DOI
10.1016/j.jnt.2020.05.017
ISSN
0022-314X
Abstract
The minus space M-k(!) (p) is defined to be the subspace of the space M-k(!) (p) of weakly holomorphic weight k modular forms for Gamma(0)(p) consisting of all eigenforms of the Fricke involution W-p with eigenvalue -1. In this paper, we study congruences for Hecke eigenvalues in minus spaces. This is extended results for Choi and Kim (2011) [5]. We also find congruence relations satisfied by the Fourier coefficients of normalized Hecke eigenforms by extending the results of Choi and Kim (2015) [7] to the minus space. (C) 2020 Published by Elsevier Inc.
Files in This Item
There are no files associated with this item.
Appears in
Collections
사범대학 > 수학교육과 > Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Choi, So Young photo

Choi, So Young
사범대학 (수학교육과)
Read more

Altmetrics

Total Views & Downloads

BROWSE